Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Could i pill be the reason for getting periods early with abdominal pain ?

I had sex on 25-03-2011 where her period was on 19-03-2011. She took I-Pill on 26-03-2011 morning and on 02-04-2011 she started bleeding slightly and also having abdominal pain . What is the reason for this? Please help me by giving the priceless answer. I am 24 years old and she too.
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
after taking the i pill some women may have a withdrawal bleed in a few days. this is nothing to worry about. you should just wait for her next period which should be after 1 month plus minus 7 days.
Answered: Sun, 3 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor